Paralief 120mg/5ml 100ml contains Paracetamol 120mg in each 5 ml. Paracetamol is a fever reliever and analgesic pain reliever. As a result, it helps relieve the pain and fever associated with colds, flu, and childhood infections. For the treatment of mild to moderate pain and as an anti-pyretic. Used for the relief of pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation pyrexia.